# SDR UALA2010081102907

- Difficulty date: August 9, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 70,631 hours, 20,311 cycles
- Engine: Pwa PW2037
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Actuator
- Part number: S343T00339
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPAR VALVE EICAS AND L SPAR VALVE LT. WHEN ENG WAS FAILING, THE ENG VAL LIGHT WAS FLICKERING.  REPLACED LT ENGINE SPAR VALVE ACTUATOR, OPS NORMAL.
